American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12H25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Jesús Guillera and Wadim Zudilin. “Divergent” Ramanujan-type supercongruences. Proc. Amer. Math. Soc. 140 (2012) 765-777. MR 2869062.
Abstract, references, and article information   
View Article: PDF

[2] Minoru Setoyanagi. Note on Clark's theorem for $p$-adic convergence. Proc. Amer. Math. Soc. 125 (1997) 717-721. MR 1402887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Francesco Baldassarri. Special values of symmetric hypergeometric functions. Trans. Amer. Math. Soc. 348 (1996) 2249-2289. MR 1361637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Makoto Nagata. Sequences of differential systems. Proc. Amer. Math. Soc. 124 (1996) 21-25. MR 1286002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Paul Thomas Young. Radii of convergence and index for $p$-adic differential operators . Trans. Amer. Math. Soc. 333 (1992) 769-785. MR 1066451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] B. Dwork. On Kummer's twenty-four solutions of the hypergeometric differential equation . Trans. Amer. Math. Soc. 285 (1984) 497-521. MR 752488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jean-Pierre Ramis. Th\'eor\`emes d'indices Gevrey pour les \'equations diff\'erentielles ordinaires. Memoirs of the AMS 48 (1984) MR 733946.
Book volume table of contents

[8] A. Adolphson, B. Dwork and S. Sperber. Growth of solutions of linear differential equations at a logarithmic singularity . Trans. Amer. Math. Soc. 271 (1982) 245-252. MR 648090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Maurizio Boyarsky. $p$-adic gamma functions and Dwork cohomology . Trans. Amer. Math. Soc. 257 (1980) 359-369. MR 552263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1